I have come to the conclusion that there are several types of withdrawl effects/symptoms. When I was taking Lortab's way back in the day, the withdrawl's I got from them were an intense craving, feeling of depression and no energy. I have now graduated to the major league, which basically means that I no longer take Lortab's and am on very high doses of morphine and oxycodone, about 300mg's total of both drugs. And the w/d's now are soooo bad, nothing like before, alot of physical stuff such as feeling like my skin is gonna come off of my body, feeling like I have a hangover really bad, constipation and diarrhea, cold sweats, shakiness among alot of other yucky feelings.........i think you will be ok if you taper off of them.
Yes, you will most likely go through withdrawal symptoms. How long have you been taking them? That usually determines how severe the withdrawals will be. I too had a Lortab addiction and have been clean for 190 days now. It's not easy, but you can do it. I finally just went cold turkey since tapering did not work for me - if they were there I'd take them!
Review the Thomas Recipe and the Amino Acid Protocol at the bottom right hand section of this page and that will help with the withdrawals!
YOU CAN DO THIS! Be strong and post often. I ended up going to therapy because I ended up extremely depressed afterwards. I also took an antidepressant and still do. You might want to consider that.
Good luck and prayer headed your way!
I have been on them about 4 months. I had knee surgery 2 years ago, but still alot of knee damage. I went cold turkey off perocets around Dec,2008. I never want that hell again.
I noticed something in your post / response, that you could not taper, because if they were there you would take them. I wonder why that is. I mean, not questioning you, questioning me. I am the same way, if I have them, I take them, but, that is with anything with me, if it is there I take/use/want it. hugh? weird. I wonder if that is a personality issue, not so much an addiction trate or what do you think?
It's called "Addiction". Welcome.
Yes, when we are addicted to something if the pills are around we don't seem to have the ability to stop ourselves from taking too many and why so many of us go cold turkey. We just can't seem to taper. Those who can, I admire so much! I believe the reason we become addicts to any drug of our choice, is due to addictive personality traits. Some people become addicted from chronic pain (that's how it started for me), but once an addict, I believe we always are and need to be extra careful. It's that way with many things in my life. For instance, once I start exercising, I'm addictive about it. Or, if I start eating chocolate - OMG! I can't stop! So, I know that I must place limits on myself and keep things away from me that might cause me to allow that addictive side of me come out!
You CAN do this. The short amount of time you've been on them, might make your withdrawals less, but you might still have them. If so, please come here and let us support you through it! Hugs, Janet